Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 32, NWS Las Vegas, NV

July 19, 2013Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jul 19, 2013, 7:15 PM PDT for Clark County, Nevada. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 7:15 PM PDT (02:15 UTC)
Expired
Jul 19, 2013, 9:15 PM PDT
In force
2 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 61 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 2.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4449 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WGUS55 KVEF 200215
FFWVEF
NVC003-200415-
/O.NEW.KVEF.FF.W.0032.130720T0215Z-130720T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
715 PM PDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 915 PM PDT.

* AT 707 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR NELLIS AIR FORCE BASE...OR
  NEAR LAS VEGAS MOTOR SPEEDWAY...MOVING WEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NELLIS AIR FORCE BASE...LAS VEGAS MOTOR SPEEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3613 11500 3633 11514 3640 11493 3622 11484

$$

ASG
2 follow-up statements
071 
WGUS75 KVEF 200315
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
815 PM PDT FRI JUL 19 2013

NVC003-200415-
/O.CON.KVEF.FF.W.0032.000000T0000Z-130720T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
815 PM PDT FRI JUL 19 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 806 PM PDT...THUNDERSTORMS HAVE MOVED TO THE WEST AND SOUTH OF 
THE NORTHEAST PORTION OF THE VALLEY...HOWEVER MODERATE TO LOCALLY 
HEAVY RAINFALL IS CONTINUING. REPORTS HAVE BEEN RECEIVED OF FLOODING 
IN THE AREA.

LOCATIONS IMPACTED INCLUDE...NELLIS AIR FORCE BASE...LAS VEGAS MOTOR 
SPEEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON AREA ROADWAYS...AROUND UNDERPASSES...
AND IN NORMALLY DRY WASHES AND LOW LYING AREAS. FLASH FLOODING IS
NATURES NUMBER ONE KILLER. NEVER TRY TO CROSS A FLOODED ROADWAY OR
WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3613 11500 3633 11514 3640 11493 3622 11484

$$

JENSEN
229 
WGUS75 KVEF 200415
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 PM PDT FRI JUL 19 2013

NVC003-200423-
/O.EXP.KVEF.FF.W.0032.000000T0000Z-130720T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
915 PM PDT FRI JUL 19 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 915 PM PDT FOR CENTRAL
CLARK COUNTY...

THUNDERSTORMS HAVE MOVED SOUTH OF THE REGION WITH ONLY LIGHT 
RAINFALL AT TIMES. WILL ALLOW THE FLASH FLOOD WARNING TO EXPIRE AS 
OF 915 PM PDT THIS EVENING.

TRAVELERS IN THE EXTREME NORTHEAST PORTION OF THE LAS VEGAS VALLEY 
SHOULD USE EXTREME CAUTION THROUGH THE NIGHT HOWEVER...AS PONDING OF 
WATER WILL LIKELY BE ENCOUNTERED AND POSSIBLY FLOWING WATER IN 
NORMALLY DRY WASHES AND ACROSS LOW WATER CROSSINGS.


LAT...LON 3613 11500 3633 11514 3640 11493 3622 11484

$$

JENSEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:54 PM PDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 19, 5:54 PM PDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
554 PM PDT FRI JUL 19 2013

.SYNOPSIS...INCREASING MOISTURE WILL BRING A BETTER CHANCE OF
THUNDERSTORMS ACROSS MOHAVE COUNTY TODAY. THUNDERSTORM COVERAGE WILL
SPREAD WEST SATURDAY AND SUNDAY WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED IN MOHAVE...CLARK...SAN BERNARDINO AND
SOUTHERN LINCOLN COUNTIES. THE MAIN THREAT FROM STORMS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK WILL BE HEAVY RAIN AND THE
POTENTIAL FOR FLASH FLOODING.
&&

.UPDATE...THUNDERSTORMS HAVE FORMED OVER THE NORTHEAST PORTION OF
CLARK COUNTY AND HAVE BUMPED POPS/QPF UP FOR THIS EVENING TO BETTER
REFLECT THE CURRENT CONDITIONS. WILL BE WATCHING THESE STORMS AS
THEY ARE MOVING TO THE SOUTH SOUTHWEST AND MAY IMPACT THE LAS VEGAS
VALLEY LATER THIS EVENING. UPDATES HAVE BEEN SENT FOR THIS EVENING.
&&

.PREV DISCUSSION...
240 PM PDT FRI JUL 19 2013

.SHORT TERM...MOISTURE IS ON THE INCREASE WITH DEW POINTS ACROSS THE
AREA UP ABOUT 20-30 DEG OVER SOUTHERN NEVADA AND ABOUT 5-10 IN
MOHAVE COUNTY FROM 24 HOURS AGO. STORMS HAVE STARTED TO FIRE IN
MOHAVE AND LINCOLN COUNTIES EARLY THIS AFTERNOON AND EXPECT MORE
STORMS TO DEVELOP THROUGH THE AFTERNOON. LAPS DATA CONTINUES TO SHOW
INSTABILITY INCREASING OVER MOHAVE COUNTY AND ALSO SPREADING WEST
TOWARD FAR EASTERN SAN BERNARDINO COUNTY AND SOUTHERN LINCOLN
COUNTY. THESE SHOULD BE THE AREAS WITH THE MAIN FOCUS FOR STORMS
INTO THIS EVENING. BY SATURDAY...ADDITIONAL MOISTURE WILL ADVECT
INTO THE REGION AND THIS MOISTURE AND INSTABILITY WILL SPREAD
FURTHER WEST. MODELS SHOW PW VALUES UP TO AN INCH EXTENDING FROM
MUCH OF LINCOLN...CLARK...SOUTHERN INYO AND SAN BERNARDINO COUNTIES
WITH AN INCH AND A HALF PW'S COVERING SOUTHERN MOHAVE...SOUTHERN
CLARK AND EASTERN SAN BERNARDINO COUNTIES. WITH LI VALUES RANGING
FROM -2/-5 AND FAIRLY DECENT CAPE VALUES...DO EXPECT AN UPTICK IN
THUNDERSTORM COVERAGE SATURDAY AFTERNOON. WITH PLENTY OF MOISTURE
AVAILABLE DO EXPECT THESE STORMS TO HAVE THE POTENTIAL TO PRODUCE
FLASH FLOODING. HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR
MOHAVE...THE LAKE MEAD NATIONAL RECREATION AREA...THE COLORADO RIVER
BASIN...AND THE SPRING AND SHEEP RANGES OF SOUTHERN NEVADA.
TEMPERATURES WILL GENERALLY BE A FEW DEGREES ABOVE NORMAL EXCEPT IN
AREAS WHERE CLOUD COVER WILL KEEP READINGS NEAR NORMAL.

.LONG TERM...SUNDAY THROUGH FRIDAY...MODELS CONTINUE TO BE IN GOOD
AGREEMENT DURING THE LONG TERM PERIOD. ON SUNDAY THE BEST MOISTURE
AND INSTABILITY...ALONG WITH THE BEST THUNDERSTORM CHANCES WILL BE
CONFINED PRIMARILY TO THE SOUTHERN HALF OF THE FORECAST AREA.
SOMEWHAT DRIER AIR SHOULD HELP TO SUPPRESS THUNDERSTORM CHANCES IN
THE NORTHERN HALF OF THE AREA ON SUNDAY. THUNDERSTORM CHANCES WILL
INCREASE IN THE NORTHERN HALF OF THE AREA ON MONDAY AS THE UPPER
LEVEL WINDS SHIFT TO A MORE SOUTHERLY DIRECTION...THIS WILL HELP TO
BRING THE MOIST...UNSTABLE AIR NORTHWARD. I SLIGHTLY INCREASED POPS
ON SUNDAY AND MONDAY TO REFLECT THE LATEST MODEL TRENDS.  MOISTURE
DECREASES A LITTLE ON TUESDAY...BUT SUFFICIENT MOISTURE AND
INSTABILITY WILL REMAIN IN PLACE ON TUESDAY FOR THE THREAT OF
THUNDERSTORMS TO CONTINUE. MODELS SHOW A SLIGHT DRYING TREND LATER
IN THE WEEK...THIS WILL HELP TO DECREASE THUNDERSTORM CHANCES
WEDNESDAY THROUGH THE END OF THE PERIOD. I MADE ONLY SIGHT CHANCES
TO THE INHERITED TEMPERATURE GIRDS TO REFLECT THE LATEST
GUIDANCE.
&&

.AVIATION...FOR MCCARRAN...SOUTHEAST WINDS BETWEEN 7-9 KTS WILL
CONTINUE INTO THIS EVENING BEFORE TURNING MORE SOUTH TO SOUTHWEST
AROUND 7 KTS OVERNIGHT. CLOUDS AROUND 10-12K FEET ARE EXPECTED TO
INCREASE SATURDAY WITH THUNDERSTORMS POSSIBLE OVER THE LOCAL
MOUNTAINS. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED IN THE PEACH
SPRINGS AND MORMON MESA CORRIDORS SATURDAY AFTERNOON. THUNDERSTORM
CHANCES AT MCCARRAN WILL INCREASE SUNDAY AND MONDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED SHOWERS OVER SOUTHERN MOHAVE COUNTY THIS
MORNING SHOULD BEGIN TO DISSIPATE BY DAYBREAK...BUT THEN REFORM
AGAIN LATER THIS MORNING WITH SLIGHTLY BETTER COVERAGE OVERALL THIS
AFTERNOON AND EVENING. THUNDERSTORMS ARE FORECAST TO EXPAND WEST AND
AFFECT EASTERN SAN BERNARDINO COUNTY AND EASTERN LINCOLN COUNTIES AS
WELL. WINDS WILL GENERALLY BE LIGHT IN THE MORNING WITH A EAST TO
SOUTHEAST COMPONENT WITH SPEEDS UP TO 10 KTS IN THE AFTERNOON.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
     EVENING FOR NVZ018-019-021.
     FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
     FOR NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
     EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM SATURDAY AFTERNOON THROUGH MONDAY
     EVENING FOR CAZ527.
     FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING
     FOR CAZ524>526.
&&

UPDATE...JENSEN
PREV DISCUSSION...GORELOW/METZGER

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jul 19, 3:33 PM PDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
333 PM PDT FRI JUL 19 2013

CAZ519>523-NVZ014-201345-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-
333 PM PDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MONSOON MOISTURE WILL INCREASE SATURDAY AND CONTINUE ACROSS THE AREA
FOR MUCH OF THE COMING WEEK. ISOLATED TO SCATTERED THUNDERSTORMS
ARE POSSIBLE. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ524>526-NVZ015>017-020-022-201345-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
333 PM PDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING BEFORE
DISSIPATING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA
SATURDAY AFTERNOON AND INCREASE ON SUNDAY AND MONDAY. A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON THROUGH MONDAY EVENING.
THE GREATEST THREAT FOR FLASH FLOODING WILL OCCUR BETWEEN NOON AND
10 PM WITH STORMS DISSIPATING OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ527-NVZ018-019-021-201345-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS-
333 PM PDT FRI JUL 19 2013 /333 PM MST FRI JUL 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS OVER MAINLY MOHAVE COUNTY WILL
CONTINUE INTO THIS EVENING BEFORE DISSIPATING OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE SATURDAY THROUGH MONDAY
AFTERNOONS AND EVENING WITH POTENTIALLY HEAVY RAIN ACCOMPANYING
THESE STORMS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EACH AFTERNOON
THROUGH MONDAY. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN
PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVITY MAY BE NEEDED SUNDAY AND MONDAY...DUE TO THE
POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 19, 1:19 PM PDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
119 PM PDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     DUST STORM       13 S LAKE MEAD CITY     35.78N 114.13W
07/18/2013                   MOHAVE             AZ   BROADCAST MEDIA

            *** 2 INJ *** BLOWING DUST FROM A THUNDERSTORM OUTFLOW
            BOUNDARY REDUCED THE VISIBILITY TO NEAR ZERO ON PIERCE
            FERRY ROAD FORCING THREE VEHICLES TO SLOW OR STOP. A
            FOURTH VEHICLE DROVE INTO THE DUST CLOUD AND STRUCK THE
            OTHER THREE VEHICLES. TWO PEOPLE HAD SERIOUS INJURIES AND
            HAD TO BE FLOWN BY MEDICAL HELICOPTER TO A HOSPITAL IN
            LAS VEGAS. NO OTHER INJURIES WERE REPORTED. ALL FOUR
            VEHICLES HAD TO BE REMOVED BY TOW TRUCKS.

&&

METZGER
Local storm report, Jul 19, 3:44 PM PDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
344 PM PDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      ESE COLORADO CITY       36.99N 112.98W
07/19/2013                   MOHAVE             AZ   TRAINED SPOTTER

            1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:10 PM PDTFlash Flood WarningVEFClark2 hr
Jul 19, 7:07 PM PDTSevere Thunderstorm WarningVEFClark38 min
Jul 19, 7:31 PM PDTFlash Flood WarningVEFClark119 min
Jul 19, 7:38 PM PDTSevere Thunderstorm WarningVEFClark37 min
Jul 19, 7:54 PM PDTSevere Thunderstorm WarningVEFClark51 min
Jul 19, 8:05 PM PDTFlash Flood WarningVEFClark115 min
Jul 19, 8:45 PM PDTFlash Flood WarningVEFClark90 min
Jul 19, 8:53 PM PDTFlash Flood WarningVEFClark112 min
Jul 19, 9:48 PM PDTFlash Flood WarningVEFClark117 min
Jul 20, 1:53 PM PDTFlash Flood WarningVEFClark, Nye2 hr
Jul 20, 2:49 PM PDTFlash Flood WarningVEFClark116 min

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.